BP meds and anxiety....help
I have taken an ARB for the last 5-6 years, recently my Dr. upped my dose and in a couple of weeks I started feeling like I was having a panic attack. I even went to the Doc and had an EKG done because I thought I was having a heart attack. I suspected that it could be due to the BP meds (Diovan). My Dr then switched me to Norvasc. Funny thing is that the two days between switching drugs, I felt great. Now after a week on Norvasc, I'm having the anxiety feelings again, and my BP is 150/90. That is almost what it is when I take nothing. I never had these kind of problems before, and my first encounter with anxiety/ocd type symptoms came after I started taking BP medicine 6 years ago. Could there be a link, or is it all coincidence? I know that none of these drugs claim anxiety as a side effect, but could it be? Anyone else with a similiar experience, if so, what do you take now? I just want to be myself again.